MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET YI; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET YI; OXIMETER
Model Number 4054
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have not been returned to the investigation facility to allow for an analysis to be performed.If the products are received for evaluation or new information is obtained, a follow up report will be submitted.The initial reporter provided multiple event dates; however, could not determine which date of event belongs to which device.Therefore, the date of event was entered as (b)(6) 2021.
 
Event or Problem Description
The customer reported ten (10) sensors either had no light detected, intermittent light, or no trace detected when in use.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensors were evaluated.Visual inspection found no physical damage.The sensors failed continuity testing because of an open in the cable.The sensors failed functional testing with a radical-7 and an error message was displayed.Two (2) of the 10 returned sensors were fully functional.

Brand Name
RD SET YI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key12799901
Report Number3019388613-2021-00311
Device Sequence Number12159828
Product Code DQA
UDI-Device Identifier00843997013079
UDI-Public00843997013079
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model Number4054
Device Catalogue Number4054
Device Lot Number20J1E
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown